# SDR CA020711004

- Difficulty date: July 8, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Pfd
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FIRST DEPARTURE OF THE DAY THE NR 1 PFD DISPLAY UNIT (DU) WOULD NOT DISPLAY (BLANK). THE DU WAS REPLACED. THE A/C FLEW WITH NIL PROBLEMS.ON CLIMB OUT ON THE NEXT FLIGHT THE CREW REPORTED SMOKE IN THE FLIGHT DECK. THE AIRCRAFT RETURNED. THE NR 2 PFD WAS BLANK ON ARRIVAL AND CB WAS OUT. BURNING SMELL WAS CONFIRMED TO BE FROM THE NR 2 PFD. THE PFD WAS REPLACED. TECH RECORDS SHOW THE NR 2 PFD WAS PREVIOUSLY REPLACED ON MAY 7/02 DUE TO BLUE LINE ON SCREEN.
